# SDR DALA1248570932

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 61,922 hours, 46,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Bs 227 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  ELONGATED HOLES WERE FOUND ON SPLICE AND LONGERON 2L STA Y=227 AT FUSELAGE INNER STRUCTURE.  REPAIRED LONGERON AND SPLICE IAW SRM 53-02, FIG 18.
